# SDR ZZDA2012004

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: A Deaf Woman Who
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, STA 218 TO 256, RBL 44, CORROSION.  ACCOMPLISHED SEAT TRACK SPLICE REPAIR PER B717 SRM 53-20-52.
